# SDR CA081121003

- Difficulty date: November 19, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8209063
- Condition: Odor
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE F/A CALLED TO REPORT SMELL AND MIST. ASKED FOR AN UPDATE IF IT WORSENED, THEN PREPARED FOR OXYGEN DRILL IAW QRH. ON APPROACH TO LAND THE (CABIN PACK HOT CAUTION) LIGHT CAME ON. THE QRH WAS CONSULTED AGAIN AND THEN THE CAUTION LIGHT WENT OUT. WE THEN LANDED AND COMPLETED THE FLIGHT NORMALLY.  ON-SITE LINE MX INVESTIGATION IDENTIFIED THE RT (CABIN) AIR CYCLE MACHINE (ACM) TO BE NON-OPERATIONAL DUE BEING SEIZED. FUNCTIONAL CHECK AIR CONDITIONING SYS SATISFACTORY WITH FLIGHT COMPARTMENT PACK ONLY WITH TEMP COMTROL AT 1 O`CLOCK POSITION. ACFT POSITIONED BACK TO MX BASE UNDER MEL 21-50-1PROVISIONS. ACM REPLACED AND TESTED IAW THE MM 21-51-21. ACFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
